Customers from India November 10th, 2019

10.11.2019

Customers from #india

Pick-up and drop-off at #hiltonosaka •Tour in #nara & #kyoto by Land Rover Discovery Sport 2018

[DRAFT] ITINERARY

08:30~09:30 Pick up at hotel in OSAKA and head to NARA

09:30~11:00 Visit Todaiji Temple and Nara Deer Park <90 Minutes>

11:00~12:00 Lunch <60 Minutes>

12:00~13:30 Head to Kinkakuji -The Golden Pavilion

13:30~14:00 Visit Kinkakuji <30 Minutes>

14:00~14:30 Head to Higashiyama District

14:30~15:30 Visit Hiyashiyama District (Ninenzaka, Sanneizaka, Kiyomizudera <60 Minutes>

15:30~16:30 Head back to hotel and arrive in OSAKA

Private VIP Tour in #japan

Customise your itinerary your way!

WhatsApp/Viber/WeChat/Line +818043948008

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: